What to do if side effects of antibiotics?
In most cases, side effects antibiotics, when they occur, are quite bearable and without serious consequence. The most toxic compounds are generally used in hospitals, under close observation. The most serious accidents are linked to severe allergic and unpredictable.
What to do if you are allergic to antibiotics?
In cases of suspected edema Edema or anaphylactic shockMust urgently call the ambulance service (15 or 112). In all other cases (skin allergies), it should tell their doctor who will ensure that the symptoms are well recognized in connection with antibiotics. In this case, the treatment in question is interrupted. The substance identified as allergenic must be carefully noted on a document permanently present in your portfolio, with your identity papers, for example. It must be reported for each medical consultation, including a specialist (cardiologist, ophthalmologist, gynecologist, dentist, etc..).
Relieve nausea from antibiotics
The nausea are benign, but is a painful embarrassment for treatment antibiotic. Several tips can help you better support them:
To relieve diarrhea caused by antibiotics
As nausea, diarrhea caused by antibiotics are not serious, but can seriously disrupt daily life or work. Some tips can help you limit these diarrhea due to a direct effect of antibiotics or imbalance of intestinal flora:
If these measures do not exist drugs that slow intestinal transit and diarrhea subside. Feel free to ask your doctor or pharmacist.